# SDR IPXA2020041054100

- Difficulty date: April 9, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 33,605 hours, 23,203 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Discharged
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A**SUPPLEMENTAL SDR** DIVERTED ** EMERGENCY DECLARED ** APU FIRE BOTTLE HAS BEEN DISCHARGED. NO EVIDENCE OF FIRE IN APU BAY OR TAILPIPE. DEFERRED APU FIRE EXTINGUISHING SYSTEM PER MEL 26-22-1-0-1. PLACARD M704208 ASSIGNED. NO DMP.REPLACED EMPTY APU EXTINGUISHER BOTTLE B00025 PER AMM 26 22 01 024 100 & 26 22 01 424 101. SQUIB & PRESSURE SWITCH TEST OK. THIS CLEARS M 704208, PLACARD REMOVED. DI LOG UPDATED ESR IPC 26 232 00 01 395. THIS CLEARS M 704208.
